Yes I would say, mine start very heavy for two days then almost gone. Very strange and lucky me my start day has been moved to the day after the shot (worst day for me) tx and periods don't go well together, but at least they are getting lighter.
Mine completely and totally stopped 69 weeks ago when I started treatment. to tell you the truth I'm hoping it's gone for good!
It is common to go either one way or the other...you don't have anything to worry about. Most women seem to have the opposite problem to me though.
Mine also stopped completely when I started tx. Im on week 69 too ( I think)
LOL Like what we haven't twinned our way through this experience?
Thanks, I am on week 29 and it had been coming regular till this last month so I was just curious if it was due to tx.
I hope this helps someone, because I had some real difficulties. The good news is it resolved. My menses occurred at normal times during period. Although my normal blood flow lasting 6-7 days would last approximately 14 days during treatment. The blood flow would stop and two weeks later, of course, it would be time to start again. In other words, during the 24 weeks of treatment, I had a blood flow for 12 of those weeks. The first couple of months were disturbing. At one point, I thought it would cause my death (No, I'm not exaggerating -that thought was an interferon/riba based delusion.)
My situation, I believe was rare, in that there was something possibly occurring unrelated to menses, but causing the blood flow to be prolonged. I 'heard' about the use of Interferon causing uterine sarcoidosis (uterine lesions). Not to worry, it is a VERY rare side however, I found a small amount of information. Perhaps, this may have been what I experienced. I've talked to a nurse practitioner since, and she said if that was the case, it would explain the long heavy flow. I've not been checked further, as the situation has normalized. This may be helpful:
Everything is now back like clockwork. But it did take several months post treatment to resolve the heavy flow. On another note, along with my year long post tx depression, I did feel even more 'odd' mentally for first 18 months post treatment during premenstrual time - cognitive and memory difficulties were far more pronounced during those four or five days. That also has resolved. However, I do feel more tired & a heavy feeling during those days, that were not there prior to tx. Keep in mind this is a type of chemo and 'can' throw some into complete menopause, but it seems to be less the case with HCV treatment. So, in other words, for the most part ladies - this too, is temporary.
I feel like I am sneaking into the ladies room Scott but saw your name so I saw your question here is the thread http://www.medhelp.org/perl6/hepatitis/messages/44514.html
i had no changes in my cycle at all, though i wish it would've gone away, even for a while...
chevy: how r u? i got so excited when i saw your name, it's been too long. hope this finds you well, and taking it a little easier (you work so hard) talk to you soon.
hey.. boys, that's okay - I've been known to visit the men's room when the ladies' have lines.
the thread to which imagine makes reference is:
Q: side effects - Myown 01/07/2007 (and that one is still there)
It is 'twins' Scott, not cousins!!! (Dang, get it straight!) But you don't use as many (,,,,) in your writing. Hmmm... let's all see if we can see the similarities?
I do agree with Kalio's and Cuteus' politics (sorry Myown)... and thanks for the laughs. I don't get here often and that was a good one!!!!
I'll keep in touch.... was on the long trip as you know..
Hey, I'm excited, getting another visitor from Minnesota in about five weeks.. he'll be in time for the Maple Syrup Festival.. there's always something in this neck of the woods if you look. Indianapolis is fun in the winter too, if you feel like city stuff. Hope to see you here sometime as well!
Listen, it is good that you had no problems w/menses on tx. Athough it is a pain in the ... neck, it is a protection to us. Post menopausal we become vulnerable to so much. So happy to see you sweet-pie and hope the girls are not driving you insane! (like you're not already there....haha, couldn't resist)
hahahaha you're not the only girl in here who's visited the men's room ChevGirl I can assure you of that! ;-O
What a great treat to see your name. It's been too long. Week 69 tonight - almost there.
I don't know, Deb,.. maybe you too, but especially during some concerts. A little gal with hair to her waist yelling, "Clear out gentlmen, I need the powder room! And the last one out keep watch!" (seriously) It didn't take 'em long to zipper up and move on! Talk about some real gents... those were the days.
Now I have Depends for those moments (ony teasing.. sort of)
Oh my GOD that is EXACTLY the memory I have LOL were you at Madison Square Garden in the 70s? 80s? hahahahahaha
Funny how the littlest women have the BIGGEST set of...uh.....
No wonder we feel entitled to use the men's room!
I did not have a period at all for the last 5 months of tx, it all came back with a powerful punch around 5 weeks post, its crazy but I had all the signs of pms but no period for 5 months, its normal and you will go back to normal when you are done....
I was only on tx for 12 weeks but my experience was that prior to tx I was very regular and not heavy. During tx I was irregular and heavy. I also for my last cycle felt very ill (tired and very nauseas) but that might be because I am/was so anemic.
I am obviously much older than anyone else here, I can't remember my last period! Now I hear I'm not suppose to color my hair on tx? How am I suppose to lie about my age if my hair goes to it's 'natural' color? I think it's somewhere between gray and peppery gray but with my latest visual disturbances brought on by the brain tumor I'm not sure!
I know this is not on the right thread, but I wanted to offer my support to you, I read somewhere you got some not so good news and weren't responding as hoped. I wont go into options or varying strategies right now, I just wanted to say hang in there and Im sorry for your disappointing news and sorry I missed the appropriate thread. Take care, let us know what you decide to do about it and I will help in any way I can. Maybe you can garner enough info to approach it another way.
take care, keep your chin up!
I'm always messing around then I see your post and feel insensitive. I really don't mean to offend anyone or not being compasionate, making jokes is just my immature way of dealing with stress. I even tease my patients and they give it right back. Hope for the best for everyone.